MAUDE Adverse Event Report: MORTARA INSTRUMENT WADCS ECGAM12 AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT WADCS ECGAM12 AHA BAN; ELECTROCARDIOGRAPH
Model Number CC-RXX-AAXX
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The welch allyn diagnostic cardiology suite is a prescription device intended for use by physicians, other licensed health care practitioners, and trained personnel who are acting on the orders of a physician.Welch allyn diagnostic cardiology suite is intended for use in medical clinics, physician offices and hospital settings to acquire, analyze, display, transmit and print certain physiological signals identified below and provide the data for consideration by a physician.Welch allyn diagnostic cardiology suite utilizes a software platform to support 12-lead diagnostic resting ecg and diagnostic spirometry applications and is designed to operate within the inherent capabilities of an off-the-shelf laptop or pc windows operating system.Welch allyn diagnostic cardiology suite also provides functions related to patient data management including communication with electronic medical records systems.Welch allyn diagnostic cardiology suite resting ecgs are intended to be taken with the patient in the supine position and offer veritas¿ resting ecg algorithm to generate measurements and advisory statements for review and interpretation by the physician.Welch allyn diagnostic cardiology suite is not intended to be used as a physiological vital signs monitor, not intended to be used in a mobile medical environment (e.G.Ambulance, helicopter), in magnetic resonance (mr) environments, in operating theaters, nor in conjunction with high frequency surgical equipment.Indications for welch allyn diagnostic cardiology suite resting ecg range from routine screening of cardiac health in the physician office environment to directed diagnostic differentiation in a hospital cardiology department.Welch allyn diagnostic cardiology suite ecg is indicated for patients of all ages.During remote troubleshooting by technical services, the reported issue could not be duplicated and it was considered that the most likely cause was the customer¿s pacs system which may have got the patient reports mixed up.However, the customer did not return the device for investigation so a root cause of the reported malfunction could not be confirmed.Although there was no patient harm reported in this case, if an incorrect association of ecg records with wrong patient charts were to recur, it could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, hillrom considers this complaint reportable.
 
Event or Problem Description
Customer¿s wadcs has a data issue: 5 different ekgs are showing up under the same patient name when they should have different patient names/ids on them.There was no associated adverse event reported as a result of this incident.This incident was captured under complaint ref (b)(4).

Brand Name
WADCS ECGAM12 AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20901121
Report Number2183461-2024-00050
Device Sequence Number21095576
Product Code DPS
UDI-Device Identifier00817655022628
UDI-Public817655022628
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCC-RXX-AAXX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown